# SDR R61A2021111900921

- Difficulty date: November 5, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 29,129 hours, 20,841 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice
- Part number: 17002460401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND AFT WING TO BODY FAIRING FWD SPLICE ASSY CORRODED. MX REPLACED SPLICE PN 170-02460-401 IAW SRM 20-10-01  SEE AAR NRC# 4500985-1000-0100 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
